# SDR USAA950048

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31873101
- Condition: Faulty
- Location: Emrg Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - ACCOMPLISHMENT OF JOB CARD J525-60-10 CALLS FOR SLIDE DEPLOYMENT.  UPON DEPLOYMENT, SLIDE MOUNTED LIGHTS DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED SERVICE DOOR EVACUATION SLIDE.  (W)
